# SDR GTIA2024112538551

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 28,822 hours, 12,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER TAKE OFF,  PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO SMELL NOTED. R&R RECIRC FILTERS IAW AMM 21-21-41. OPS CHECK GOOD.
